I was wondering, was, what class is tramadol in. its not a narcotic, but is related to morphine i think? it somehow acts like a narcotic in releiving pain and apparently is addicive if used over a long period of time. Can anyone tell me more about how it is related to narcotics? I'm just trying to be as informed as possible about what I'm taking. I've tried NSAIDS and antidepressants with no help for the pain and other symptoms , so far the tramadol is helping somewhat.
22 Jan 2010
Tramadol works in such a way as it was able to be classified as a non-opiate pain killer. It has the pain killing strength of Tylenol#3 and can cause seizures if you take to many. It is as addictive as morphine like drugs and you will suffer withdrawals if you suddenly stop. Most pain killing drugs when being compared are pretty much always compared to morphine mainly because everyone know or has heard of morphine. It is nothing like morphine so don't worry about that.
If I were you I would try and get off the Tramadol as most of these type of pain killers have been proven to be useless for fibro. The lyrica you are on is a wonderful drug for this affliction and has gotten many people out of bed fi
for the first time in years. Do be aware that Lyrica does have narcotic like effects and if you ever get off it you would need to ween like any other narcotic... Good luck... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
from taking tramadol ( i also take lyrica) I take these for fibromyalgia. I only occasionally get these symptoms. My body twitches in different ...
6 answers • 22 Jan 2010
The patient was taking: Durogesic 150 patch Lyrica 3 x 200 a day (600 daily) Zolpiden 1 at night Tramacet ( Tramadol + paracetemol) 2 tablets as ...
2 answers • 9 Jul 2010
I do not like the way Lyrica makes me feel in the morning! My feet look a bit puffy as well. (I was in 5 inch heels yesterday for about 8 hours, so ...
9 answers • 24 Oct 2010
PTs and exersices are only adjuncts with meds.
4 answers • 13 May 2011
Recently,I am noticing some blurred vision. Could this be Lyrica related ?
3 answers • 14 Nov 2011